Alert archive / Iowa / Tornado Warnings in 2014
Tornado Warning 15, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 16, 2014, 9:32 PM CDT for Delaware County, Iowa. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 9:32 PM CDT (02:32 UTC)
- Expired
- Jun 16, 2014, 10:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Delaware County, IA
The radar
The Quad Cities radar (KDVN), 118 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:37 PM CDT | FUNNEL CLOUD | E Dundee, IA | EAST OF DUNDEE. PEA SIZE HAIL WITH HEAVY RAIN. |
| Jun 16, 9:46 PM CDT | TSTM WND GST 70 | 2 W Manchester, IA | FROM MANCHESTER FIRE DEPT RELAYED BY DELAWARE EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2074 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
741
WFUS53 KDVN 170232
TORDVN
IAC055-170300-
/O.NEW.KDVN.TO.W.0015.140617T0232Z-140617T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DELAWARE COUNTY IN NORTHEAST IOWA...
* UNTIL 1000 PM CDT
* AT 928 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR MASONVILLE...
AND MOVING EAST AT 40 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THE TORNADO WILL BE NEAR...
MANCHESTER AROUND 940 PM CDT.
GREELEY AND DELAWARE AROUND 950 PM CDT.
EARLVILLE AROUND 955 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ONEIDA...FOUNTAIN SPRINGS PARK
AND PETERSBURG.
OTHER LOCATIONS AFFECTED INCLUDE DELAWARE COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4243 9114 4248 9161 4258 9161 4264 9114
TIME...MOT...LOC 0232Z 268DEG 34KT 4254 9155
TORNADO...OBSERVED
HAIL...0.00IN
$$
WOLF2 follow-up statements
367
WWUS53 KDVN 170243
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT MON JUN 16 2014
IAC055-170300-
/O.CON.KDVN.TO.W.0015.000000T0000Z-140617T0300Z/
DELAWARE IA-
943 PM CDT MON JUN 16 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN DELAWARE COUNTY
UNTIL 1000 PM CDT...
AT 942 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR GREELEY...AND
MOVING EAST AT 40 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
DELAWARE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...FOUNTAIN
SPRINGS PARK AND PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4246 9114 4255 9152 4259 9152 4264 9114
TIME...MOT...LOC 0243Z 267DEG 36KT 4258 9138
TORNADO...OBSERVED
HAIL...0.00IN
$$
WOLF111 WWUS53 KDVN 170305 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1005 PM CDT MON JUN 16 2014 IAC055-170313- /O.EXP.KDVN.TO.W.0015.000000T0000Z-140617T0300Z/ DELAWARE IA- 1005 PM CDT MON JUN 16 2014 ...THE TORNADO WARNING FOR NORTHERN DELAWARE COUNTY HAS EXPIRED... THE TORNADO THREAT WITH THE STORM WHICH PROMPTED THE TORNADO WARNING FOR DELAWARE COUNTY HAS DIMINISHED. HOWEVER...GUSTY WINDS AROUND 70 MPH ARE STILL POSSIBLE WITH THIS LINE OF THUNDERSTORMS. LAT...LON 4246 9114 4255 9152 4259 9152 4264 9114 TIME...MOT...LOC 0243Z 267DEG 36KT 4258 9138 $$ WOLF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 16, 6:26 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 16, 6:26 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 626 PM CDT MON JUN 16 2014 .UPDATE... ISSUED AT 548 PM CDT MON JUN 16 2014 WARM FRONT CONTINUES TO SHIFT INTO OUR NORTHERN CWA WITH CAPPING TO THE SOUTH. HAVE UPDATED THE GRIDS TO CANCEL THE SEVERE THUNDERSTORM WATCH FOR LOCATIONS SOUTH OF HIGHWAY 30. LOOKS LIKE A LULL FOR SEVERAL HOURS AND THEN AWAIT THE ARRIVAL OF MCS COMING OUT OF NW IA. THIS SHOULD IMPACT OUR NORTHERN CWA LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THEREFORE THE WATCH WILL REMAIN IN PLACE. && .SYNOPSIS... ISSUED AT 405 PM CDT MON JUN 16 2014 WARM FRONT EXTENDED FROM EASTERN NEB TO WESTERN IL WITH TEMPERATURES IN THE 80S ACROSS THE DVN CWA WITH DEWPOINTS IN THE LOWER 70S SOUTH OF THE FRONT. SBCAPES ARE NEARLY 5000 J/KG ALONG AND SOUTH OF THE FRONT AND IN THE PAST COUPLE OF HOURS LEFT MOVING SUPERCELLS HAVE FORMED IN SE IA PRODUCING VERY LARGE HAIL. A LARGER MCS WAS ORGANIZING IN FAR NW IA/SW MN/NE NEB. A STRENGTHENING LOW LEVEL JET WAS POINTING INTO THE MCS WELL TO OUR NW WHERE MID LEVEL LAPSE RATES ARE 9 C/KM AND SFC-3KM HELICITIES ARE 500 M2/S2. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 405 PM CDT MON JUN 16 2014 FORECAST FOCUS ON SEVERE WEATHER THIS EVENING. LATE THIS AFTERNOON THROUGH TONIGHT SIGNIFICANT SEVERE WEATHER EXPECTED WITH VERY LARGE HAIL AND DAMAGING WINDS OF AT LEAST 70 TO 80 MPH. AN ISOLATED TORNADO ALSO POSSIBLE. SCATTERED SUPERCELLS WILL CONTINUE THIS EVENING TO DEVELOP AND SPREAD NORTHEAST ALONG WITH THE WARM FRONT. STRONG LOW LEVEL SHEAR IN PLACE ALONG WITH HIGH CAPE. LATER THIS EVENING INTO THE OVERNIGHT HOURS THE ORGANIZING MCS TO OUR NW WILL CONGEAL INTO A POTENTIAL DERECHO WITH WIDESPREAD DAMAGING WIND WITH THE POTENTIAL FOR 80+ MPH WINDS WHICH SHOULD ROAR ACROSS OUR NORTHERN HALF OF THE CWA. TUESDAY...MODELS SUGGEST A CAP IN PLACE AND WITH THE WARM FRONT TO OUR NORTH CONVECTION SHOULD BE MINIMAL. THIS WILL BE A HOT AND HUMID DAY WITH HIGH TEMPERATURES AROUND 90 WITH DEWPOINTS IN THE LOWER 70S. HEAT INDEX VALUES WILL PUSH INTO THE MID 90S TO AROUND 100 WHICH WILL BE NEAR HEADLINE CRITERIA...ESPECIALLY IN OUR SOUTH. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 405 PM CDT MON JUN 16 2014 DEEP TROUGH IN THE WEST WILL GRADUALLY LIFT TO THE UPPER MIDWEST BY THE WEEKEND KEEPING THE ACTIVE PATTERN GOING INTO THE WEEKEND. THERE WILL BE CHANCE POPS EACH DAY WITH POSITION OF THE FRONTAL BOUNDARY TO BE DETERMINED. OF COURSE THIS WILL DEPEND ON WHERE MCS ACTIVITY DEVELOPS. HIGH TEMPERATURES WILL BE AROUND 90 AGAIN ON WEDNESDAY WITH HEAT INDEX VALUES WELL INTO THE 90S TO AROUND 100. THEREAFTER READINGS SHOULD REMAIN IN THE 80S. EARLY NEXT WEEK...UPPER RIDGING BUILDS INTO THE AREA WITH SURFACE HIGH PRESSURE INTO THE GREAT LAKES. HIGHS SHOULD DROP INTO THE 70S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 622 PM CDT MON JUN 16 2014 EVENING STORMS ALONG A WARM FRONT HAVE DIED AS WARM AIR ALOFT ARRIVED AHEAD OF A STRONG LINE OF STORMS TO THE NORTHWEST. THE EVENING WILL BE MAINLY WINDY AND VFR AS WE WAIT FOR THESE SEVERE STORMS TO ARRIVE. THEY ARE LIKELY TO IMPACT LOCATIONS NORTH OF INTERSTATE 80 OVERNIGHT AND EARLY TUESDAY MORNING...AND STRONG STORMS ARE INCLUDED IN THE CID AND DBQ TAF FOR THIS...A VCTS IS INCLUDED AT MLI AS WE ARE LESS CONFIDENT OF OCCURRENCE THERE. OTHERWISE...SOME EARLY MORNING MVFR FOG IS LIKELY IN A MOIST ATMOSPHERE...WITH ANOTHER VFR DAY EXPECTED TUESDAY AFTER STORMS CLEAR OUT. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...HAASE SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...ERVIN
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1205 PM CDT MON JUN 16 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1205 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING DUE TO INTENSE RAINFALL RATES. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF EASTERN IOWA NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY THREATS APPEAR TO BE HIGH WINDS AND HAIL. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. 05/SHEETS/08
In the hours before
Local storm report, Jun 16, 5:38 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 SSW PRAIRIEBURG 42.21N 91.44W
06/16/2014 E0.75 INCH LINN IA TRAINED SPOTTER
WINDS ESTIMATED 50MPH. SMALL TREE LIMBS DOWN. HAIL
DURATIONI WAS 1 MIN.
&&
TEOLocal storm report, Jun 16, 5:43 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM NON-TSTM WND DMG MARTELLE 42.02N 91.36W
06/16/2014 JONES IA TRAINED SPOTTER
ROOF BLOWN OFF AND LANDED 200 TO 300 FT FROM BUILDING.
&&
BILLNLocal storm report, Jun 16, 5:44 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MARTELLE 42.02N 91.36W
06/16/2014 JONES IA TRAINED SPOTTER
ROOF BLOWN OFF AND LANDED 200 TO 300 FT FROM BUILDING.
&&
BILLNLocal storm report, Jun 16, 6:30 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 E HOPKINTON 42.34N 91.17W
06/16/2014 E1.00 INCH DELAWARE IA PUBLIC
0530 PM TSTM WND DMG 4 E HOPKINTON 42.34N 91.17W
06/16/2014 DELAWARE IA PUBLIC
SEVERAL TREE BRANCHES DOWN.
0530 PM TSTM WND DMG 3 E HOPKINTON 42.34N 91.19W
06/16/2014 DELAWARE IA PUBLIC
LARGE TREE DOWN.
&&Local storm report, Jun 16, 7:21 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG MARTELLE 42.02N 91.36W
06/16/2014 JONES IA TRAINED SPOTTER
PATH FROM 1 WEST OF MARTELLE TO 2 EAST WIND DAMAGE TO
MOSTLY TREES OF 6 TO 12 INCH DIAMETER. ONE TREE WAS 3FT.
2 EAST OF MARTELLE AN OLD BARN AND SILO BLOWN DOWN.
DELAYED REPORT.
&&
TEOLocal storm report, Jun 16, 9:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 1 NE HAZLETON 42.63N 91.89W
06/16/2014 M0.25 INCH BUCHANAN IA TRAINED SPOTTER
VERY HEAVY RAIN.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:21 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware | 54 min |
| Jun 16, 8:35 PM CDT | Tornado Warning | DVN | Buchanan | 40 min |
| Jun 16, 9:14 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 61 min |
| Jun 16, 9:42 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 63 min |
| Jun 16, 9:47 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 43 min |
| Jun 16, 10:02 PM CDT | Tornado Warning | DVN | Benton, Linn | 28 min |
| Jun 16, 10:13 PM CDT | Tornado Warning | DVN | Benton, Linn | 32 min |
| Jun 16, 10:27 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 63 min |
| Jun 17, 2:18 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more | 59 min |
| Jun 17, 2:33 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 27 min |
| Jun 17, 3:02 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jackson, Johnson, Jones, Louisa and 3 more | 58 min |
| Jun 17, 3:23 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Henry, Jackson, Jones, Louisa and 2 more | 52 min |
| Jun 17, 3:28 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 32 min |
| Jun 17, 3:36 AM CDT | Tornado Warning | DVN | Scott | 24 min |
| Jun 17, 4:02 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 43 min |
| Jun 17, 3:00 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 21 hr |
Nearby
Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.